Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4482
Title: Localization of the solution of a one-dimensional one-phase Stefan problem
Authors: Cortazar, C.
Elgueta, M.
Primicerio, M.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: C. Cortazar, M. Elgueta, M. Primicerio, “Localization of the solution of a one-dimensional one-phase Stefan problem”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 71-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Studiamo la localizzazione, l'insieme dei punti di blow up ed alcuni aspetti della velocità di propagazione della frontiera libera di soluzioni di un problema di Stefan unidimensionale ad una fase.

We study localization, the set of blow up points and some aspects of the speed of the free boundary of solutions of a one-dimensional, one-phase Stefan problem.
Type: Article
URI: http://hdl.handle.net/10077/4482
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
CortazarElguetaPrimicerioRendMat28.pdf193.2 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

781
checked on Jun 25, 2022

Download(s)

242
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.